# SDR DALA2024092809494

- Difficulty date: September 27, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 77,303 hours, 36,263 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 707239471
- Part serial: P2805C
- Condition: Leaking
- Location: Apu
- Part time: 28,342 hours, 31,746 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3251 DSIC: ON DESCENT INTO SLC AROUND 11000' MSL GOT THE DIRTY SOCK SMELL FROM THE A/C SYSTEM. AFTER ENGINES WERE SHUT DOWN AT GATE THE SMELL WENT AWAY. C/A: PERFORMED CAUSE TABLE. FOUND APU TO BE AT FAULT. (595143). INSPECTED APU FOUND OIL IN INLET. REMOVED COOLING FAN INLET DUCT . FOUND OIL IN COOLING FAN AND INLET DUCT. R/R APU COOLING FAN PER A320 AMM 49-52. OPS & LK CK GOOD. 650979. CLEANED COOLING FAN INLET DUCT PER A320 AMM 21-00. 595143. COMPLETED UP TO STEP 6 OF W/W 2100-2005. 440129. COMPLETED UP TO STEP 13 OF W/C 2100- 2005, AND INSTALLED NEW RECIRC FILTERS. 859299. COMPLETED STEPS 14-19 OF W/C 7900-2001. 646450. ODOR STILL PRESENT WITH ENGINE RUN. REF ODI LOG 0572512 FOR FIND AND FIX OF LT ENG LPT SHAFT SEALS. FOLLOW-UP COMPLETION OF WC 2100-2005, 7900-2001 & 0550- 2002 COMPLETED. ALL CKS OK. OK FOR SVC. (LP: 5864666)
